University of Rhode Island
Mathematics of signal processing
applied mathematical analysis.
Asymptotic properties of Szego polynomials in frequency estimation, genomics signal processing
Asymptotic properties of Szego polynomials in frequency estimation
Asymptotics for Szego polynomials with respect to a class of weakly convergent measures, submitted, J. Concrete and Applied Mathematics, January 2009.
A limit theorem for Szego Polynomials with respect to convolution of point masses with the Fej\'er kernel, J. Math. Anal. Appl. Vol. 327, No. 2, (2007) 908-918.
Limits for Szego polynomials in frequency analysis, J. Math. Anal. Appl. 304 (2005) 321-335.